# SDR AMPA2011112900001

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N208LT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5440
- Aircraft time: 5,543 hours, 2,995 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220842421
- Part serial: GTFW
- Condition: Failed
- Location: Nr 2
- Part time: 3,682 hours, 1,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT FL370, NOTICED NR 2 ALTIMETER READING 50FT LOWER THAN NR 1.  WITHIN LIMITS, BUT IS ABNORMAL.  LATER:  EFIS COMP MON MACH TRIM FAIL WITH IAS/ALT WARNINGS MACH TRIM INOP. LEFT IAS 265 (M.80) ALT (FL370) RIGHT  IAS 245 (M.71)  ALT (FL367)  STBY IAS 240 37200.  ENGINE POWER SETTINGS AND AIRFLOW NOT CONSISTENT WITH M.80.  SELECTED ADC NR 2 AND RESELECTED MACH TRIM, THOUGH IT WOULD NOT ENGAGE AFTER NUMEROUS ATTEMPTS.  FINALLY SUCCESSFULLY ENGAGED MACH TRIM.  ALL NORMAL; ADG2 DISPLAYED ON PANEL.  ABOUT 45 MINUTES LATER START TO NOTICE A PITCHING SIMILAR THOUGH DIFFERENT THAN A MOUNTAIN WAVE IN SMOOTH AIR.  I COULD FEEL SMOOTHING BEFORE WE STARTED CLIMBING OR DESCENDING.  ALTITUDE NEVER CHANGED MORE THAN 150 FEET BUT THE V/S WAS SHOWING 500 +/-.  WE WERE NEARING FWA AT THIS TIME.  THEN WE GET CAS MISCOMP, FOLLOWED SHORTLY BY AN OVERSPEED CLACKER SPEED WAS .79/FL370.  AFTER A FEW MINUTES, WE ALSO GOT A MACH TRIM FAIL MESSAGE AGAIN.  OVERSPEED CLACKER STAYED ON UNTIL WE SLOWED BELOW 240/M.77 - A TOTAL OF FIVE MINUTES.  ADVISED ATC WE NEEDED TO DIVERT, DECLARED EMERGENCY.  REMAINDER OF FLIGHT WAS NORMAL.
